# SDR COZA20171122119

- Difficulty date: November 20, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 45,515 hours, 39,149 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4982
- Part serial: YH10848
- Condition: Inoperative
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 380428101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU GENERATOR WOULD NOT COME ONLINE WHEN SELECTED ON AFTER APU START.  REPLACED APU GENERATOR AND OPERATIONAL CHECKED NORMAL.
